# SDR TRAX200600975

- Difficulty date: October 29, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BOX BEAM (366) ACCESS PANEL CUTOUT CRACKED AT FWD NUT PLATE, REMOVED ANGLES AND MADE CUT ON LEFT SIDE OF BOX BEAM IAW REO 601R-53-61-366, 10-30-06.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINE AND UPPER AND LOWER ANGLE AT LEFT LOWER WEB ACCESS HOLE ON ENGINE SUPPORT BEAM BETWEEN FS 625.30 AND FS 640.00.  NO DEFECTS NOTED.  FABRICATED NEW LT WEB FROM 2024-T3 .063 AND STARTED PICKING UP HOLES IAW REO 601R-53-61-366.  FABRICATED AND DRILLED LT INNER DOUBLER, DOUBLER SPLICE, AND ANGLES IAW REO 601R-53-61-366, 10-31-06.  STEPPED UP HOLES ON INNER DOUBLER, DOUBLER SPLICE, AND ANGLE IAW REO 601R-53-61-366 11-01-06, PARTS SENT TO PAINT SHOP.  PRIMED AND PAINTED DOUBLERS SPLICES AND ANGLES IAW CRJ SRM 51-25-01.  ST
